gastroenterologist-icon

Gastro problem

Stomach pain, vomiting, gastrointestinal problem, have already taken ulgel ,loxof 500, cyclopam to no avail.
views-icons 32 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Gastro problem

doctor profile image
Answered
This is an extremely confusing subject and the term was often loosely used to a gastroscopic picture or invoked to explain indigestion especcially if this followed some dietary excess.However,many of the changes of
so-called hypertrophic gastritis seen on gastroscopy are now thought to be due to changes in mucosal blood flow,mucus production and tone of the muscularis mucosae blood flow,mucus production and tone of the mucosac.Indeed,when a comparion was made between gastric biopsy finding and endoscopic observation was extremely poor shot cut signs & other mane symptoms.
Next Steps
*Rest and sedation.
*Bland liquid died.
*It bleeding occurs,appropriarte measures should be taken.
*Associated diseases like pernicious anemia, diabetes may be treated.
Health Tips
I helpful adv the homoeopat doctor cunsult the case i 100% homoeo treatmet case. Thanks.19/11/2016.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K Pune | Internal Medicine
Answered
Any acute problem should be seen by a doctor...you meet MD physician
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth Ahmedabad | General Physician
Answered
looks like u r suffering from gastrointestinal infection.For proper treatment n diagnosis u need to consult a near by physician as u r not improving with above medicines that u have taken
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO